[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.119.60. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
April 2009

Localized Contact Urticaria Caused by Lidocaine/Tetracaine Peel

Arch Dermatol. 2009;145(4):499-500. doi:10.1001/archdermatol.2009.56

The lidocaine, 7%/tetracaine, 7%, cream Pliaglis (Galderma Laboratories, Fort Worth, Texas) (hereinafter, “LT peel”) is a novel topical anesthetic cream that forms a self-occlusive, pliable membrane on exposure to air. The LT peel has been shown to be a safe and effective form of local anesthesia for various dermatologic procedures.1 Minimal adverse effects associated with the LT peel have been reported, limited primarily to transient skin erythema with or without skin discoloration or edema.1 Herein, we report a case of contact urticaria and discuss possible causes of such allergic manifestations and potential hazards and precautions recommended with the use of the LT peel.

First Page Preview View Large
First page PDF preview
First page PDF preview
×